MathSciNet Relay Station
MathSciNet bibliographic data
MR2578157 (2010m:15006) 15A06 (15B33 81Q65)
Ling, Sitao; Wang, Minghui; Wei, Musheng Hermitian tridiagonal solution with the least norm to quaternionic least squares problem. Comput. Phys. Comm. 181 (2010), no. 3, 481–488.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement